Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2014-4pp.348-353

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 4 / 2014 | Next article >>
E.V. Teodorovich, "Exact self-similar solution of a certain equation of non-linear diffusion with dissipation," J. Appl. Math. Mech. 78 (4), 348-353 (2014)
Year 2014 Volume 78 Issue 4 Pages 348-353
Title Exact self-similar solution of a certain equation of non-linear diffusion with dissipation
Author(s) E.V. Teodorovich (Moscow, Russia, teodor@ipmnet.ru)
Abstract Using the renormalization-group method, an exact solution of the equation of non-linear diffusion with dissipation of the Cahn-Hilliard type is obtained. When finding an admissible form of the self-similar solution, only dimensionality arguments and the property of renormalization invariance are used. The form of the initial and boundary conditions, consistent with the non-linear equation cannot be given in advance, but is found from the solution of the renormalization-group equations.
Received 28 October 2013
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892814001099
<< Previous article | Volume 78, Issue 4 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100